MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S3 RM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S3 RM
Catalog Number 02.18.TF3.RM
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 09/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 october 2018; lot 167756: (b)(4) items manufactured and released on 15 february 2017.Expiration date: 2022-02-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager on october 04, 2018 early loosening of a unicompartmental knee replacement occurred 2 months after primary surgery.Radiographic image provided doesn't allow a proper clinical investigation: no immediate post primary image is available.On the basis of information received, no conclusion can be drawn.
 
Event or Problem Description
Revision due to loosening of the tibial tray 2 months after the primary, due to a weakening of the underlying bone stock.The surgeon revised all the devices.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S3 RM
Common Device Name
TIBIAL TRAY FIX CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7933739
Report Number3005180920-2018-00743
Device Sequence Number1514594
Product Code HSX
UDI-Device Identifier07630030896743
UDI-Public07630030896743
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2022
Device Catalogue Number02.18.TF3.RM
Device Lot Number167756
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2018
Initial Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight95